| Model Number |
SRD S5 ERC TUBING CLAMP 620MM |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the occluder.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland has received a report that, during in-service, the cp5 displayed ''electronic clamp failure'' alarm and it was not possible to clear it.There was no patient involvement.